# SDR A6WA201745160

- Difficulty date: July 26, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE IS CHAFED ON LE AT MULTIPLE AREAS.  REPLACED THE INBD AND MID LEADING EDGES IAW SRM 51-42-13, OTBD LEADING EDGE IN LIMITS IAW REO 601R-57-52-004.
